Published: 17 years ago
Re: Headache 3 minutes after...
Oh, I see. Just UT as a homeopathic treatment. (all references I make to UT are "Urine Therapy", not "universal therapy")
Well, to answer your question, yes certain ill effects can occur when you first start up on UT. Headache, skin breakouts, rashes, flu like symptoms, possibly fever, feeling lethargic. Stuff like that. It's not directly because of the UT itself, but from the fact that UT can trigger "toxic release", or set into motion a more active "cleansing" reaction. As toxins are passed, there are often these kinds of uncomfortable symptoms. It's something that happens with many different cleansing and flushing protocols, not just urine therapy.
If you're at all concerned, or if symptoms continue, reduce whatever amount you're taking, to a comfortable level, and then gradually increase from there. Maybe instead of both drinking *AND* doing the "universal remedy", just choose one and stick with that for now. (you can combine the two later if you want, but for now, keep it simple ;)
EDIT: I know I mentioned resuming both once you're more comfortable with one, but this actually might not be a good idea. See #59694's response for what I'm assuming is probably a more educated view on this. I wasn't aware that there were possible "conflicts" like this as I'm not entirely familiar with the homeopathic remedy stuff.